# SDR SWAA2017012511445

- Difficulty date: January 5, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 41,852 hours, 24,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT WEB INTERCOSTAL CORRODED BETWEEN BS 420 TO BS 440, STR 26R.  R&R INTERCOSTAL IAW SRM AND DWG.
